Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 111, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 30, 2017, 2:41 AM CDT for Monroe County, Missouri. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2017, 2:41 AM CDT (07:41 UTC)
- Expired
- Jul 3, 2017, 3:46 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MO
The radar
The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 20.48 ft at Jul 1, 2017, 10:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
874
WGUS43 KLSX 300741
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
241 AM CDT Fri Jun 30 2017
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of 2 to 4 inches of precipitation the
past 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-010741-
/O.NEW.KLSX.FL.W.0111.170630T0741Z-170701T2300Z/
/PMZM7.1.ER.170630T0639Z.170630T1200Z.170630T2100Z.NO/
241 AM CDT Fri Jun 30 2017
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Mid Fork Salt River near Holliday
* until Saturday evening.
* At 2:30 AM Friday the stage was 18.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
* Impact: At 18.1 feet...Water exits the left bank downstream of the
State Highway A bridge. Adjacent fields begin to flood.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/01 07/02 07/03 07/04 07/05
Salt River
Holliday 17.0 18.71 19.0
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$8 follow-up statements
133
WGUS83 KLSX 301141
FLSLSX
Flood Statement
National Weather Service St Louis MO
641 AM CDT Fri Jun 30 2017
...The Flood Warning continues for the following rivers in Missouri..
Mid Fork Salt River near Holliday
.This Flood Warning is a result of up to 4 inches of rainfall the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-011141-
/O.CON.KLSX.FL.W.0111.000000T0000Z-170701T2300Z/
/PMZM7.1.ER.170630T0639Z.170630T1100Z.170630T2100Z.NO/
641 AM CDT Fri Jun 30 2017
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Saturday evening.
* At 6:00 AM Friday the stage was 19.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/01 07/02 07/03 07/04 07/05
Salt River
Holliday 17.0 19.37
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$093
WGUS83 KLSX 301307
FLSLSX
Flood Statement
National Weather Service St Louis MO
807 AM CDT Fri Jun 30 2017
...The Flood Warning continues for the following rivers in
Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of up to 4 inches of rainfall the
past 24 hours ...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-011307-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-170703T2123Z/
/PMZM7.1.ER.170630T0639Z.170701T0000Z.170702T1923Z.NO/
807 AM CDT Fri Jun 30 2017
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Monday afternoon.
* At 7:30 AM Friday the stage was 19.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 20.6 feet by this evening, then
fall below flood stage Sunday early afternoon.
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/01 07/02 07/03 07/04 07/05
Salt River
Holliday 17.0 19.46 19.2 18.0 7.3 4.9 4.6
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$040
WGUS83 KLSX 010303
FLSLSX
Flood Statement
National Weather Service St Louis MO
1003 PM CDT Fri Jun 30 2017
...The flood warning continues for the following rivers in
Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of 2 to 4 inches of precipitation the
past 30 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-020303-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-170702T2000Z/
/PMZM7.1.ER.170630T0639Z.170630T1630Z.170701T1800Z.NO/
1003 PM CDT Fri Jun 30 2017
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Sunday afternoon.
* At 9:30 PM Friday the stage was 18.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow early afternoon.
* Impact: At 18.1 feet...Water exits the left bank downstream of the
State Highway A bridge. Adjacent fields begin to flood.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/01 07/02 07/03 07/04 07/05
Salt River
Holliday 17.0 18.67 17.5 16.3 7.8 4.9 4.6
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$082
WGUS83 KLSX 011621
FLSLSX
Flood Statement
National Weather Service St Louis MO
1121 AM CDT Sat Jul 1 2017
...The Flood Warning continues for the following rivers in
Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of heavy rainfall that fell over the basin last week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-021621-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-170703T2351Z/
/PMZM7.1.ER.170630T0639Z.170702T0600Z.170702T2151Z.NO/
1121 AM CDT Sat Jul 1 2017
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Monday evening.
* At 11:00 AM Saturday the stage was 19.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 20.3 feet by after midnight
tonight, then fall below flood stage tomorrow afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/02 07/03 07/04 07/05 07/06
Salt River
Holliday 17.0 19.60 20.0 6.8 5.0 4.6 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$189
WGUS83 KLSX 021435
FLSLSX
Flood Statement
National Weather Service St Louis MO
935 AM CDT Sun Jul 2 2017
...The Flood Warning continues for the following rivers in
Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of heavy rainfall that fell over the basin last week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-031435-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-170704T0004Z/
/PMZM7.1.ER.170630T0639Z.170702T0315Z.170702T2204Z.NO/
935 AM CDT Sun Jul 2 2017
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Monday evening.
* At 9:00 AM Sunday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Salt River
Holliday 17.0 20.06 6.9 5.0 4.6 4.5 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$150
WGUS83 KLSX 030037
FLSLSX
Flood Statement
National Weather Service St Louis MO
737 PM CDT Sun Jul 2 2017
...The flood warning continues for the following river in
Missouri...
Mid Fork Salt River
near Holliday
.This Flood Warning is a result of heavy rainfall across the
basin late last week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-040037-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-170704T1048Z/
/PMZM7.1.ER.170630T0639Z.170702T0315Z.170703T0848Z.NO/
737 PM CDT Sun Jul 2 2017
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until late tonight.
* At 7:00 PM Sunday the stage was 19.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage overnight
tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Salt River
Holliday 17.0 19.39 15.3 5.5 4.6 4.5 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$667
WGUS83 KLSX 031507
FLSLSX
Flood Statement
National Weather Service St Louis MO
1007 AM CDT Mon Jul 3 2017
...The flood warning continues for the following rivers in
Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of heavy rainfall across upstream
portions of the basin last week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-041507-
/O.EXT.KLSX.FL.W.0111.000000T0000Z-170704T2024Z/
/PMZM7.1.ER.170630T0639Z.170702T0315Z.170703T1824Z.NO/
1007 AM CDT Mon Jul 3 2017
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until Tuesday afternoon.
* At 9:30 AM Monday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Salt River
Holliday 17.0 17.56 9.5 4.6 4.5 4.4 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$694
WGUS83 KLSX 032046
FLSLSX
Flood Statement
National Weather Service St Louis MO
346 PM CDT Mon Jul 3 2017
...The flood warning is cancelled for the following rivers in
Missouri...
Mid Fork Salt River near Holliday
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-032116-
/O.CAN.KLSX.FL.W.0111.000000T0000Z-170704T2024Z/
/PMZM7.1.ER.170630T0639Z.170702T0315Z.170703T1613Z.NO/
346 PM CDT Mon Jul 3 2017
The Flood Warning is cancelled for
the Mid Fork Salt River near Holliday.
* At 3:00 PM Monday the stage was 14.5 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 11:13 AM Monday.
* The river will continue falling to 5.2 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Salt River
Holliday 17.0 14.53 5.2 4.6 4.5 4.4 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 29, 11:48 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 29, 11:48 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1148 PM CDT Thu Jun 29 2017 .SHORT TERM... (Through Late Friday Afternoon) Issued at 328 PM CDT Thu Jun 29 2017 Convection continues to develop across west central and central MO and head for the St Louis metro area this afternoon. Some of this convection was ahead of an MCV and along an outflow boundary from morning convection. Development should continue into the early evening hours with daytime heating and instability. Lot of model differences with location and timing of another possible nocturnal MCS for late tonight and Friday morning. Will follow the NAM and experimental HRRR model solutions which bring an MCS southeastward into northeast and central portions of MO around midnight, then through the rest of the forecast area late tonight and Friday morning. Warm and humid conditions can be expected tonight, then slightly cooler high temperatures are forecast on Friday across central and southeast MO and southwest IL due to morning cloud cover and convection. Could not rule out redevelopment of convection Friday afternoon with the approach of an upper level trough and as the atmosphere tries to destabilize again, although the effective boundary may be southeast of much of the forecast area by this time. GKS .LONG TERM... (Friday Night through Next Thursday) Issued at 328 PM CDT Thu Jun 29 2017 Cold front will slowly work through the area and exit the region by Saturday afternoon then move into southern Missouri bootheel by Sunday morning. The front will then lift north northward late Sunday and pushes to just north of the I-70 corridor early Monday afternoon. Saturday will likely be dry for most areas with the exception of area closer to the front. Scattered showers and thunderstorms are possible along and south of the warm front as it moves north on Sunday. The front will be located roughly just south of the Missouri and Iowa line by Tuesday morning then become qausi stationary. A shortwave is forecast to push through the area Monday night into Tuesday morning with a chance for scattered to numerous showers and thunderstorms possible in central Missouri. A chance of scattered showers and thunderstorms will linger through the 4th of July holiday into early Wednesday. High pressure will slide into the region by Wednesday afternoon and provide dry weather for the rest of the period. Temperatures are expected to be at or just below climatological ranges for the duration of the extended forecast period. Kelly && .AVIATION... (For the 06z TAFs through 06z Friday Night) Issued at 1140 PM CDT Thu Jun 29 2017 Area of west-east oriented band of showers and storms should slowly move south and east overnight tonight. Most of this activity is just south and west of KUIN and believe it should continue to stay south. KCOU should be impacted after 0700 UTC and metro terminals (if it holds together) after 0800 UTC. This area should move south and east of the area by early Friday morning. Likely will be a lull before more isolated-scattered activity tries and develop along the cold front Friday afternoon/evening. After the frontal passage, winds should shift to the northwest with dry/VFR conditions. Storms tonight and on Friday will be capable of producing heavy downpours and brief IFR visibilities. MVFR ceilings are also possible early Friday morning, mainly for KUIN. SPECIFICS FOR KSTL: Watching an area of showers and storms to the northwest of the area which will try and slide overhead late tonight into early Friday morning. Believe some weakening of this activity is likely however before its approach so only have a VCTS group in for now. Should be a lull late morning into early afternoon before isolated-scattered showers/storms try and develop along cold front Friday afternoon/evening. Winds will switch to the northwest Friday night behind the front. Gosselin && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 74 87 70 86 / 50 50 40 10 Quincy 68 83 64 83 / 30 30 10 5 Columbia 70 83 65 84 / 50 50 20 5 Jefferson City 71 85 66 85 / 50 50 30 10 Salem 72 84 68 85 / 20 50 50 20 Farmington 69 82 67 84 / 20 40 60 20 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 29, 8:07 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 807 PM CDT Thu Jun 29 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301130- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 807 PM CDT Thu Jun 29 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Isolated severe storms are possible tonight. The main threats with these storms will be locally damaging winds to 60 mph and hail to the size of quarters. Locally heavy rainfall will be possible across as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of strong to severe storms are possible Friday and Friday night, especially across central and southeast Missouri. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Gosselin
In the hours before
Local storm report, Jun 29, 9:13 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT THU JUN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG WASHINGTON 38.55N 91.01W
06/29/2017 FRANKLIN MO BROADCAST MEDIA
NUMEROUS 6-8 DIAMETER TREE LIMBS DOWN THROUGHOUT
WASHINGTON. NUMEROUS LIMBS ALSO DOWN AT WASHINGTON CITY
PARK WITH ONE FALLING ON A MOTOR VEHICLE. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER LSX1700523
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 12:21 AM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 9 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.